# SDR ASAA2014103109545

- Difficulty date: October 31, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 2,036 hours, 613 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1019755
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT.  ACFT GROUNDED.  LEFT SIDE TEMP SENSOR RANG OPEN, REPLACED THE SENSOR IAW MM 30-41-21 & WDM 30-41-12. WINDOW HEAT SYSTEM OPS TEST PASSED IAW MM 30-41-00.
